# SDR SWAA2021030445610

- Difficulty date: January 28, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT FWD END OF STRINGER SPLICE AT FASTENER; BS 353; STR 28 R / REMOVED CORROSION ON STRINGER SPLICE IN A AREA OF .5' X .5' X .020' ORIGINAL THICKNESS .028' FOUND TO BE OUT OF LIMIT PER SRM 53-00-03-1A-1 REMOVED AND REPLACED STRINGER SPLICE PER:SRM 51-40-02 AND DRAWING 141A3531
